MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT STANDARD IMP. INSERTER; HIP INSTRUMENTS : IMPACTORS

DEPUY ORTHOPAEDICS INC US SUMMIT STANDARD IMP. INSERTER; HIP INSTRUMENTS : IMPACTORS
Catalog Number 257005100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
The metall is worn, so the femurcomponent can not be stabile inserter to the femurcanal with the inserter.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, the metall is worn, so the femurcomponent can not be stabile inserter to the femurcanal with the inserter.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned device found that the summit standard imp.Inserter has tip deformed.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like, heavy usage, prying motion, overtightening the device while assemblance; or by assembling the device in a misaligned position.Properly handling and attention to the approved use of the device diminishes the risk of failure.A functional test was unable to be performed due to the post-manufacturing damage, however, based on the observed condition of the device, it is reasonable to conclude that this condition would likely impede the device from securely attach to a mating device.Therefore, the reported allegation can be confirmed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the summit standard imp.Inserter would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to unintended use error, and it has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h3.

Brand Name
SUMMIT STANDARD IMP. INSERTER
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23897698
Report Number1818910-2025-22587
Device Sequence Number10144496
Product Code HWR
UDI-Device Identifier10603295143215
UDI-Public(01)10603295143215(10)SO2056593
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257005100
Device Lot NumberSO2056593
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/12/2026
03/11/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/13/2026
03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown